Alert archive / Colorado / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 11, NWS Denver/Boulder, CO

April 27, 2021Logan County, Morgan County, Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Apr 27, 2021, 4:16 PM MDT for Logan County, Morgan County, Washington County, Colorado. It was in force for 17 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2021, 4:16 PM MDT (22:16 UTC)
Expired
Apr 27, 2021, 4:33 PM MDT
In force
17 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Logan County, CO, Morgan County, CO, Washington County, CO

The radar

The Denver radar (KFTG), 122 km from the middle of the area, began a volume at 22:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 11:45 AM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 10.3 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3214 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

005 
WUUS55 KBOU 272216
SVRBOU
COC075-087-121-272245-
/O.NEW.KBOU.SV.W.0011.210427T2216Z-210427T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Denver CO
416 PM MDT Tue Apr 27 2021

The National Weather Service in Denver Colorado has issued a

* Severe Thunderstorm Warning for...
  Eastern Morgan County in northeastern Colorado...
  North central Washington County in northeastern Colorado...
  Southwestern Logan County in northeastern Colorado...

* Until 445 PM MDT.

* At 416 PM MDT, a severe thunderstorm was located near Prewitt
  Reservoir, or 16 miles northwest of Akron, moving north at 5 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected. Hail may accumulate on 
           roadways causing hazardous travel.

* Locations impacted include...
  Merino and Prewitt Reservoir. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 4032 10321 4026 10344 4045 10356 4052 10326
TIME...MOT...LOC 2216Z 164DEG 3KT 4037 10337 

HAIL...1.00IN
WIND...<50MPH
 
$$

DANIELSON
1 follow-up statement
756 
WWUS55 KBOU 272233
SVSBOU

Severe Weather Statement
National Weather Service Denver CO
433 PM MDT Tue Apr 27 2021

COC075-087-121-272243-
/O.CAN.KBOU.SV.W.0011.000000T0000Z-210427T2245Z/
Morgan CO-Washington CO-Logan CO-
433 PM MDT Tue Apr 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MORGAN...NORTH CENTRAL
WASHINGTON AND SOUTHWESTERN LOGAN COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
northeastern Colorado.

LAT...LON 4032 10321 4026 10344 4045 10356 4052 10326
TIME...MOT...LOC 2231Z 164DEG 3KT 4038 10338 

$$

DANIELSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 27, 2:33 PM MDT, 1 hour 43 minutes earlier.

Area forecast discussion, Apr 27, 2:33 PM MDT, 1 hour 43 minutes before
Area Forecast Discussion
National Weather Service Denver/Boulder CO
233 PM MDT Tue Apr 27 2021

.SHORT TERM...(This evening through Wednesday)
Issued at 230 PM MDT Tue Apr 27 2021

The uncertainty in the forecast remains quite high. The
convection hasn't been well handled by the convective allowing
models, as the stronger storms initially developed just east of
the I-25 Corridor. We've had a couple storms that showed brief
signs of rotation, but the surface boundary has pushed south of
the Colorado Springs area, and thus taking most of the isolated
tornado threat to the far southeast side of our forecast area
(Limon and points south/east). We've had isolated severe hail, but
the majority of these storms are producing a considerable amount
of small hail, and in some cases deep enough to be considered
"plowable". We see these same trends continue through the evening,
and storms should become more organized/widespread as they reach
even more unstable air over the northeast plains where SBCAPE is
near 1000 J/kg. There are even pockets of higher CAPE in metro
Denver where sunshine popped out for a couple hours this afternoon
so threat is still not over.

Later this evening into the overnight hours, we should see a
transition to more widespread precipitation as a deeper upslope
flow develops, and some weak frontogenesis stretches out across
northeast Colorado. Deep and rich moisture source will support
moderate to heavy precipitation amounts, with another one half to
one inch of liquid equivalent precipitation expected overnight.
Snow levels will drop to around 5500-6000 feet, with a rain snow
mix down to about 5280 (Denver). Wet bulb temperatures in the
35-37F range will make it hard to snow or even accumulate below
6000 feet, but there is potential for Advisory criteria snowfall
over the Palmer Divide. That said, the confidence of heavier
precipitation there is lower as they could be on the southern
fringe of the more significant precipitation shield overnight. We
do have higher confidence in the foothills, so we'll add the
Southern Front Range foothills to a Winter Weather Advisory. The
rest of the Front Range Mountains and Northern Foothills will stay
a low end Warning at this point.

The rain and snow will continue Wednesday morning with persistent
upslope flow and deep moisture. Precipitation rates will be
decreasing by mid to late morning with rain and snow ending from
north to south across the area by late morning/noon hour.
However, we'll see enough instability for redevelopment of
scattered showers for the afternoon.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 230 PM MDT Tue Apr 27 2021

Precipitation should be out of the area by the evening hours
Wednesday as the trough shifts off to the south and east. Thursday
will be a bit warmer with temperatures returning to near normal
values. A substantial ridge begins building off the West Coast,
but cool northerly flow will limit how warm we get during the day.
Still, highs will be in the mid to upper 60s with mostly sunny
skies.

The ridge really dominates the forecast for Friday and Saturday.
700mb temperatures rise about 6-8C from Thursday to Friday, and
subsequently our highs increase to the upper 70s/low 80s. Saturday
looks to be the warmest day of the week, with guidance suggesting
700mb temps anywhere from 10-14C. Our forecast lies pretty close
to the middle of guidance, with highs in the low 80s to perhaps
90F over our far northeast.

The ridge flattens out and the flow becomes much more zonal as
our next trough impacts the area by the end of the weekend. The
first ripple is progged to race across the region Saturday evening
though there's not much in the way of lift. Could see a few
spotty showers in the mountains but otherwise still quiet through
Sunday morning. A stronger shortwave arrives late Sunday with
widespread Chc/Likely PoPs across the forecast area. Another round
of showers and thunderstorms is on the table for Monday, but
model solutions diverge beyond that. Early indications are that
unsettled weather will continue into mid-week.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 230 PM MDT Tue Apr 27 2021

Scattered showers and storms will continue in the area through
around 01Z, and then more widespread but more stratiform
precipitation is expected to develop through the evening. Lower
ceilings under 1000 feet and visibility of 2-4SM in rain and
fog/mist should persist most of the night. This may mix with snow
after 09Z but we don't expect any accumulation as temperatures
will be marginal at best to see any snowfall. These IFR/LIFR
conditions should persist through much of Wednesday morning before
clouds begin to gradually lift toward 18Z Wednesday. Scattered
light rain showers possible into Wednesday afternoon with a likely
continuation of ILS approaches at KDEN.

&&

.HYDROLOGY...
Issued at 230 PM MDT Tue Apr 27 2021

Scattered shower and storm threat with brief moderate rain will
continue across the foothills through the early evening hours,
before widespread precipitation develops and snow levels drop to
around 7000 feet by mid to late evening. That would end any burn
area (Cameron Peak and Calwood) flood threat, which is still low.
On the plains, widespread showers and embedded thunderstorms
should result in rainfall amounts around 1 inch in most areas,
with locally 2+ inches where stronger and heavier storms persist.
We don't see any hydrology issues on the plains other than some
localized ponding of water in low lying areas and minor rises on
small streams.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
Winter Storm Warning until noon MDT Wednesday for COZ033-034.

Winter Storm Warning from 6 PM this evening to noon MDT
Wednesday for COZ035.

Winter Weather Advisory from 9 pm this evening to noon MDT
Wednesday for COZ036.

&&

SHORT TERM...Barjenbruch
LONG TERM...Hiris
AVIATION...Barjenbruch
HYDROLOGY...Barjenbruch
Hazardous weather outlook, Apr 27, 11:21 AM MDT, 4 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Denver/Boulder CO
1121 AM MDT Tue Apr 27 2021

COZ030>051-281730-
Jackson County Below 9000 Feet-
West Jackson and West Grand Counties Above 9000 Feet-
Grand and Summit Counties Below 9000 Feet-
South and East Jackson/Larimer/North and Northeast Grand/
Northwest Boulder Counties Above 9000 Feet-
South and Southeast Grand/West Central and Southwest Boulder/
Gilpin/Clear Creek/Summit/North and West Park Counties Above
9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet-
Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear
Creek/Northeast Park Counties Below 9000 Feet-
Central and Southeast Park County-
Larimer County Below 6000 Feet/Northwest Weld County-
Boulder And Jefferson Counties Below 6000 Feet/West Broomfield
County-
North Douglas County Below 6000 Feet/Denver/West Adams and
Arapahoe Counties/East Broomfield County-
Elbert/Central and East Douglas Counties Above 6000 Feet-
Northeast Weld County-Central and South Weld County-Morgan County-
Central and East Adams and Arapahoe Counties-
North and Northeast Elbert County Below 6000 Feet/North Lincoln
County-
Southeast Elbert County Below 6000 Feet/South Lincoln County-
Logan County-Washington County-Sedgwick County-Phillips County-
1121 AM MDT Tue Apr 27 2021

...A COUPLE SEVERE STORMS, LOCALLY HEAVY RAIN, AND HEAVY
MOUNTAIN/FOOTHILL SNOW POSSIBLE...

This hazardous weather outlook is for northeast and north central
Colorado.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms will become more widespread across the
area through the afternoon, and a few of these storms could
become severe with hail around one inch in diameter and a low
tornado threat. The greatest risk of severe storms will be from
the crest of the Palmer Divide south of Castle Rock toward the
Limon and Akron areas. Farther north, including much of the I-25
Corridor, stronger storms will produce heavy rain and a
considerable amount of small hail.

Rainfall amounts of 1 to 2 inches are expected over much of
northeast Colorado. There is a low risk of flooding in burn areas
until about 4 pm this afternoon. A few low lying areas of the
plains could see excessive ponding and minor runoff overnight.

Snow will form over the mountains and foothills where the snow level
will start out at 8000 to 8500 feet. The snow level lowers this
afternoon and tonight. By Wednesday morning the snow level will be
close to 6000 feet. The heaviest snow is expected to fall above 7500
feet with 7 to 14 inches of snow accumulation. A few inches of
snow will also be possible over the Palmer Divide.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Light precipitation will linger through the day Wednesday, with
snow above 6500 feet and rain below 6500 feet. Snow accumulations
in the high mountains could be up to 4 more inches. Dry weather
is expected Wednesday night into Sunday. The next system will
move in with a chance of precipitation for most of the forecast
area Sunday night through Monday night. It will be snow in the
mountains. Temerptures will be below seasonal normals on Wednesday,
near normal on Thursday and above normal Friday through Sunday.
Cooler temperatures are expected Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter reports of hail, wind, heavy rainfall, and snow will be
appreciated.

In the hours before

Local storm report, Apr 27, 2:57 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
257 PM MDT TUE APR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     HAIL             3 W PUNKIN CENTER       38.85N 103.76W
04/27/2021  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

            SPOTTER NETWORK, NWS CHAT.

&&
Special weather statement, Apr 27, 3:00 PM MDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Denver CO
300 PM MDT Tue Apr 27 2021

COZ047-272145-
Southeast Elbert County Below 6000 Feet/South Lincoln County CO-
300 PM MDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
345 PM MDT...

At 300 PM MDT, Doppler radar was tracking a strong thunderstorm near
Wild Horse Point, or 36 miles north of North La Junta, moving
northeast at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm. Hail may accumulate on roadways causing hazardous travel.

Locations impacted include...
Wild Horse Point.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
east central Colorado.

LAT...LON 3852 10370 3881 10317 3880 10316 3853 10317
      3853 10347 3852 10351
TIME...MOT...LOC 2100Z 239DEG 13KT 3853 10348

DANIELSON
Special weather statement, Apr 27, 3:10 PM MDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Denver CO
310 PM MDT Tue Apr 27 2021

COZ042-272130-
Northeast Weld County CO-
310 PM MDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD COUNTY UNTIL
330 PM MDT...

At 310 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of New Raymer, or 29 miles north of Fort Morgan, moving
southeast at 5 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm. Hail may accumulate on roadways causing hazardous travel.

Locations impacted include...
Stoneham and New Raymer.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
northeastern Colorado.

LAT...LON 4073 10358 4052 10371 4052 10379 4064 10400
      4081 10388
TIME...MOT...LOC 2110Z 298DEG 5KT 4069 10387

BOWEN
Local storm report, Apr 27, 3:32 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
332 PM MDT TUE APR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             10 WSW HUGO             39.07N 103.63W
04/27/2021  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

            LI113.

&&
Special weather statement, Apr 27, 3:32 PM MDT, 44 minutes before
Special Weather Statement
National Weather Service Denver CO
332 PM MDT Tue Apr 27 2021

COZ042-272200-
Northeast Weld County CO-
332 PM MDT Tue Apr 27 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WELD COUNTY UNTIL
400 PM MDT...

At 332 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles north of New Raymer, or 30 miles north of Fort Morgan, moving
northeast at 5 mph.

Penny size hail and winds in excess of 30 mph will be possible with
this storm. Hail may accumulate on roadways causing hazardous travel.

Locations impacted include...
Stoneham and New Raymer.

A Severe Thunderstorm Watch remains in effect until 700 PM MDT for
northeastern Colorado.

LAT...LON 4061 10358 4059 10358 4053 10384 4075 10400
      4088 10372
TIME...MOT...LOC 2132Z 241DEG 6KT 4070 10380

BOWEN
Local storm report, Apr 27, 3:35 PM MDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
335 PM MDT TUE APR 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     HAIL             10 WSW HUGO             39.07N 103.63W
04/27/2021  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

            LI113.

0255 PM     HAIL             1 E DACONO              40.07N 104.92W
04/27/2021  M0.50 INCH       WELD               CO   PUBLIC

0249 PM     HAIL             3 W PUNKIN CENTER       38.85N 103.76W
04/27/2021  M1.50 INCH       LINCOLN            CO   TRAINED SPOTTER

            SPOTTER NETWORK, NWS CHAT.

0247 PM     HAIL             3 W PUNKIN CENTER       38.85N 103.76W
04/27/2021  M1.00 INCH       LINCOLN            CO   TRAINED SPOTTER

            SPOTTER NETWORK, NWS CHAT.

0242 PM     HAIL             1 NE LONGMONT           40.18N 105.10W
04/27/2021  M0.25 INCH       BOULDER            CO   TRAINED SPOTTER

            B703.

0237 PM     HAIL             2 ENE LONGMONT          40.18N 105.07W
04/27/2021  U0.50 INCH       BOULDER            CO   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0229 PM     HAIL             1 SE FREDERICK          40.10N 104.93W
04/27/2021  M0.75 INCH       WELD               CO   NWS EMPLOYEE

0228 PM     HAIL             FREDERICK               40.11N 104.95W
04/27/2021  M0.25 INCH       WELD               CO   TRAINED SPOTTER

            W850, 0.5 INCH HAIL DEPTH ON THE GROUND.

0223 PM     HAIL             2 NW FREDERICK          40.13N 104.98W
04/27/2021  U0.50 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0213 PM     HAIL             1 NNW DACONO            40.09N 104.95W
04/27/2021  U0.50 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0205 PM     HAIL             1 ESE DACONO            40.07N 104.93W
04/27/2021  U0.50 INCH       WELD               CO   PUBLIC

            REPORT FROM MPING: HALF-INCH (0.50 IN.).

0130 PM     HAIL             1 SSE TODD CREEK        39.96N 104.87W
04/27/2021  M0.25 INCH       ADAMS              CO   TRAINED SPOTTER

            AD1045.

0107 PM     HAIL             8 N MANILA VILLAGE      39.87N 104.50W
04/27/2021  M0.25 INCH       ADAMS              CO   TRAINED SPOTTER

            0.5 INCH DEPTH OF HAIL.

1249 PM     HAIL             8 E DENVER INTL AIRPORT 39.88N 104.53W
04/27/2021  M0.50 INCH       ADAMS              CO   TRAINED SPOTTER

            AD08, GROUND COVERED WITH HAIL TO A DEPTH
            ABOUT 0.5 IN.

1151 AM     HAIL             6 WSW ELBERT            39.17N 104.63W
04/27/2021  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

            CORRECTS PREVIOUS HAIL REPORT FROM 6 WSW
            ELBERT.

1139 AM     HAIL             4 NNE TIMNATH           40.59N 104.96W
04/27/2021  M0.25 INCH       LARIMER            CO   TRAINED SPOTTER

            LA68.

&&

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 1:52 AM MDTSevere Thunderstorm WarningBOUWashington23 min
Apr 27, 3:16 AM MDTWinter Storm WarningBOUBoulder, Clear Creek, Gilpin, Grand, Jackson, Jefferson and 3 more30 hr
Apr 27, 11:35 AM MDTSpecial Weather StatementBOUDouglas25 min
Apr 27, 11:55 AM MDTSpecial Weather StatementBOUElbert50 min
Apr 27, 11:59 AM MDTSpecial Weather StatementBOUDenver31 min
Apr 27, 12:49 PM MDTSevere Thunderstorm WarningBOUAdams, Weld26 min
Apr 27, 1:15 PM MDTSpecial Weather StatementBOUAdams45 min
Apr 27, 1:51 PM MDTSpecial Weather StatementBOULincoln39 min
Apr 27, 1:53 PM MDTSpecial Weather StatementBOUWeld37 min
Apr 27, 1:59 PM MDTSevere Thunderstorm WarningBOUWeld31 min
Apr 27, 2:02 PM MDTSevere Thunderstorm WarningBOUElbert28 min
Apr 27, 2:08 PM MDTWinter Weather AdvisoryBOUClear Creek, Douglas, Gilpin, Jefferson, Park20 hr
Apr 27, 2:23 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln52 min
Apr 27, 2:43 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan32 min
Apr 27, 2:49 PM MDTSevere Thunderstorm WarningBOUElbert, Lincoln41 min
Apr 27, 3:00 PM MDTSpecial Weather StatementBOULincoln45 min
Apr 27, 3:10 PM MDTSpecial Weather StatementBOUMorgan20 min
Apr 27, 3:13 PM MDTSevere Thunderstorm WarningBOUAdams, Morgan, Washington32 min
Apr 27, 3:28 PM MDTSevere Thunderstorm WarningBOULincoln47 min
Apr 27, 3:32 PM MDTSpecial Weather StatementBOUMorgan28 min
Apr 27, 3:41 PM MDTTornado WarningBOULincoln34 min
Apr 27, 4:12 PM MDTSevere Thunderstorm WarningBOULincoln33 min
Apr 27, 4:36 PM MDTTornado WarningBOULincoln24 min
Apr 27, 5:19 PM MDTSevere Thunderstorm WarningBOUWashington26 min
Apr 27, 5:51 PM MDTSpecial Weather StatementBOUPhillips24 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.